# SDR FDEA201909242335

- Difficulty date: September 24, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 82,982 hours, 20,537 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Line
- Part number: ZH834200
- Condition: Failed
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APPROXIMATELY 30MIN OF FLIGHT WE HEARD A LOUD  EXCAPING OF AIR COMING FROM THE COURRIER SECTION.  WE NOTICED THAT THE O2 SYSTEM READINGS ON SYSTEM 1 & 3 WERE DECREASING, #2 REMAINED @ 2000 PSI. NO AIR WAS AVAILABLE THROUGH THE OXYGEN MASKS IN THE COURRIER SECTION. SYSTEM READINGS: 1=0 PSI  2= 1700  PSI  3=0PSI. FACT 24SEP19  INSTALLED NEW FLEX LINE IN COURIER AREA ABOVE JUMP SEATS, R&R'D #1 AND #2 O2 BOTTLES AND LEAK CHECKED BOTTLES AND LINE IAW MM 35-11-01-4-0. LEAK  CHECK GOOD.
